Show simple item record

dc.contributor.authorLuboobi, S .Livingstone
dc.date.accessioned2022-03-04T12:54:01Z
dc.date.available2022-03-04T12:54:01Z
dc.date.issued2007
dc.identifier.citationTumwiine, J., Mugisha, J. Y. T., & Luboobi, L. S. (2007). A mathematical model for the dynamics of malaria in a human host and mosquito vector with temporary immunity. Applied mathematics and computation, 189(2), 1953-1965.en_US
dc.identifier.urihttps://doi.org/10.1016/j.amc.2006.12.084
dc.identifier.urihttps://nru.uncst.go.ug/xmlui/handle/123456789/2435
dc.description.abstractIn the paper, we propose a model that tracks the dynamics of malaria in the human host and mosquito vector. Our model incorporates some infected humans that recover from infection and immune humans after loss of immunity to the disease to join the susceptible class again. All the new borne are susceptible to the infection and there is no vertical transmission. The stability of the system is analyzed for the existence of the disease-free and endemic equilibria points. We established that the disease-free equilibrium point is globally asymptotically stable when the reproduction number, and the disease always dies out. For the disease-free equilibrium becomes unstable and the endemic equilibrium is globally asymptotically stable. Thus, due to new births and immunity loss to malaria, the susceptible class will always be refilled and the disease becomes more endemic.en_US
dc.language.isoenen_US
dc.publisherElsevier Ltden_US
dc.subjectReproduction numberen_US
dc.subjectImmunityen_US
dc.subjectStabilityen_US
dc.subjectCompound matricesen_US
dc.titleA mathematical model for the dynamics of malaria in a human host and mosquito vector with temporary immunityen_US
dc.typeArticleen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record